# SDR AALA20120220011

- Difficulty date: February 11, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N5246062
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RIGHT NUMBER 4 DOOR LOWER SILL, L ANGLE CORRODED AT BODY STATIONS 1675 TO 1680.  REPLACED L ANGLE PER SRM 51-40-02.
